Alert archive / Alabama / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 97, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 15, 2008, 7:30 AM CDT for Lamar County, Marion County, Alabama. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2008, 7:30 AM CDT (12:30 UTC)
- Expired
- Mar 15, 2008, 7:44 AM CDT
- In force
- 14 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Lamar County, AL, Marion County, AL
The radar
The Columbus AFB radar (KGWX), 41 km from the middle of the area, began a volume at 12:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 7:02 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 0.5 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1121 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 509 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 393 m²/s²
- 0-3 km storm-relative helicity
- 622 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 151230
SVRBMX
ALC075-093-151300-
/O.NEW.KBMX.SV.W.0097.080315T1230Z-080315T1300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
730 AM CDT SAT MAR 15 2008
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MARION COUNTY IN NORTHWEST ALABAMA...
THIS INCLUDES THE CITY OF HAMILTON...
NORTHEASTERN LAMAR COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 800 AM CDT
* AT 730 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BYRD...OR 7
MILES NORTH OF DETROIT...AND MOVING EAST AT 55 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RANKIN FITE AIRPORT AND HAMILTON BY 735 AM CDT...
PEA RIDGE...PIKEVILLE AND 7 MILES NORTH OF GUIN BY 740 AM CDT...
PEA RIDGE AND 7 MILES NORTH OF GU-WIN BY 745 AM CDT...
BRILLIANT...PINEY GROVE AND TUCKER BY 750 AM CDT...
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
SATURDAY MORNING FOR NORTHERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3418 8819 3411 8763 3392 8763 3392 8772
3404 8821
TIME...MOT...LOC 1230Z 285DEG 49KT 3410 8807
$$
JONES/901 follow-up statement
000
WWUS54 KBMX 151244
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
743 AM CDT SAT MAR 15 2008
ALC075-093-151253-
/O.CAN.KBMX.SV.W.0097.000000T0000Z-080315T1300Z/
LAMAR AL-MARION AL-
743 AM CDT SAT MAR 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MARION AND
NORTHEASTERN LAMAR COUNTIES IS CANCELLED...
THE THREAT OF SEVERE WEATHER HAS ENDED. THE STORMS THAT PROMPTED THE
WARNING HAVE WEAKENED. HOWEVER...THIS LINE IS STILL CAPABLE OF
PRODUCING WIND GUSTS TO 40 MPH AS IT MOVES ACROSS THE AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
SATURDAY MORNING FOR NORTHERN ALABAMA.
LAT...LON 3418 8819 3411 8763 3392 8763 3392 8772
3404 8821
TIME...MOT...LOC 1243Z 285DEG 49KT 3405 8787
$$
JONES/90What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 7:30 AM CDT, 0 minutes earlier.
Area forecast discussion, Mar 15, 7:30 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 730 AM CDT SAT MAR 15 2008 .MESOSCALE DISCUSSION. ANOTHER MESOSCALE COMPLEX CURRENTLY LOCATED NEAR THE ALABAMA MISSISSIPPI BORDER WILL AFFECT THE EXTREME COUNTIES IN THE NORTHERN CWA. THE NUMERICAL MODELS ARE HAVING SOME DIFFICULTY...AS PER TYPICAL...WITH GENERATING AND ADVECTING THESE FEATURES...SO SOME MODEL OUTPUT COULD BE UNDERPLAYING EVENTS OF THIS MORNING. WILL WAIT TO SEE IF THE HOURLY 13 KM RUC CAN HANDLE ONGOING EVENTS. MAIN CONCERN AT THIS HOUR IS ANY REDEVELOPMENT ON THE SOUTH SIDE OR THE POSSIBILITY OF BACKFILLING CONVECTION. BEGINNING TO SEE THAT TAKE PLACE NOW AS CONVECTION IS FIRING ON THE SOUTH SIDE OF THE COMPLEX. THIS HAS PROMPTED THE WATCH AREA THE HAVE BEEN PLACED EARLIER THIS MORNING UNTIL MID MORNING. REALLY IMPOSSIBLE FOR NUMERICAL GUIDANCE...EVEN FOR NONHYDROSTATIC MODELS...TO GENERATE THOSE MESO DETAILS. ALSO A BIT CONCERNED ABOUT THE INTENSITY OF THE SURFACE LOW AS IT RIDES JUST TO OUR NORTHWEST. IF THE LOW BOMBS OUT...THE SURFACE WINDS WILL BACK SUFFICIENTLY TO CREATE AN ENHANCED AREA OF HELICITY ACROSS THE NORTHERN COUNTIES FOR LATER THIS AFTERNOON. THIS COUPLED WITH HIGHER CAPES COULD LEAD TO A MINI OUTBREAK OF SUPERCELLULAR STORMS IN THE DAYTIME HEATING. SAYING ALL THIS WITH LITTLE REGARD TO WARM AIR ALOFT THAT WILL BE STREAMING IN FROM THE SOUTHWEST. WE WILL BE AT THE MERCY OF NUMERICAL AND LAPS GUIDANCE TO PLACE THAT WARM AIR CAP CORRECTLY. THAT WILL BE A SHOW STOPPER ESPECIALLY SOUTH. A GOOD INDICATION WILL BE WATCHING THE AREAS OF NONCONCECTIVE CU...BUT WE WILL NOT HAVE THAT LUXURY UNTIL LATER THIS MORNING. WE WILL ALSO BE DOING AN 18Z UPPER AIR RELEASE TO HELP WITH INITIALIZING EVENTS FOR LATER...ESPECIALLY UPSTREAM OF BMX. 17/KLAWS && .AVIATION...12Z TAF DISCUSSION. NEW COMPLEX OF THUNDERSTORMS MOVING ACROSS NORTHERN AL MAY AFFECT KANB AROUND 14-15Z. STRONG SURFACE LOW PRESSURE IN MS EARLY THIS MORNING WILL PRODUCE STRONG SOUTHERLY WINDS GUSTING OVER 20 KTS UNTIL 00Z. IN ADDITION...MOISTURE WILL BE ON INCREASE AND DRAW MVFR SC ACROSS THE REGION. BREAKS IN CLOUDS AND MIXING WILL SEE CIGS INCREASE TO NEAR 3 KFT AROUND 15Z AND THEN VFR AFTER 20Z. HARD TO PINPOINT EXACT LOCATIONS OF STORM REDEVELOPMENT OUTSIDE OF KANB AND WILL LEAVE OUT OF FORECASTS AT THIS TIME. STEFKOVICH && .BMX WATCHES/WARNINGS/ADVISORIES... AL...LAKE WIND ADVISORY TODAY FROM 9 AM UNTIL 7 PM FOR ALL ZONES AND COUNTIES. &&
Hazardous weather outlook, Mar 15, 6:10 AM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED... NATIONAL WEATHER SERVICE BIRMINGHAM AL 610 AM CDT SAT MAR 15 2008 ALZ011>015-017>050-161010- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 610 AM CDT SAT MAR 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE THIS MORNING ALONG AND NORTH OF A VERNON...JASPER...ONEONTA...GADSDEN...CENTRE LINE. THE MAIN THREATS WILL BE DAMAGING LARGE HAIL AND STRAIGHT LINE WINDS. SEVERE THUNDERSTORMS ARE POSSIBLE FROM NOON UNTIL 6 PM FOR AREAS ALONG AND NORTH OF A VERNON...CHILTON...PHENIX CITY LINE. LARGE HAIL AND DAMAGING WINDS. A FEW TORNADOES ARE ALSO POSSIBLE...ESPECIALLY EAST OF INTERSTATE 65 AND NORTH OF INTERSTATE 85. A LAKE WIND ADVISORY IS IN EFFECT FOR ALL OF CENTRAL ALABAMA UNTIL 7 PM FOR SUSTAINED SOUTH WINDS FROM 15 TO 20 MPH...WITH GUSTS OVER 20 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ANOTHER STORM SYSTEM WILL ENTER THE AREA LATE TUESDAY NIGHT AND WEDNESDAY. AT THIS TIME THERE IS A POTENTIAL FOR ANOTHER ROUND OF SEVERE WEATHER. UNCERTAINTY REMAINS WITH TIMING AND STRENGTH OF THIS SYSTEM. STAY TUNED TO LATER FORECASTS AS THIS SYSTEM APPROACHES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SOME STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NECESSARY THROUGH 6 PM. STEFKOVICH
In the hours before
Local storm report, Mar 15, 4:03 AM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
403 AM CDT SAT MAR 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 AM HAIL 3 S ALABASTER 33.18N 86.82W
03/15/2008 E1.00 INCH SHELBY AL AMATEUR RADIO
QUARTER SIZED HAIL REPORTED ON AL-119.
&&
61Local storm report, Mar 15, 6:02 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
602 AM CDT SAT MAR 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 AM HAIL LINEVILLE 33.31N 85.75W
03/15/2008 M0.50 INCH CLAY AL EMERGENCY MNGR
&&
GGOGGINSLocal storm report, Mar 15, 6:05 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
605 AM CDT SAT MAR 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 AM TSTM WND GST LINEVILLE 33.31N 85.75W
03/15/2008 M51 MPH CLAY AL EMERGENCY MNGR
&&
GGOGGINSLocal storm report, Mar 15, 6:10 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
610 AM CDT SAT MAR 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 AM HAIL LINEVILLE 33.31N 85.75W
03/15/2008 M0.50 INCH CLAY AL EMERGENCY MNGR
&&
GGOGGINSLocal storm report, Mar 15, 6:58 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
658 AM CDT SAT MAR 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM TSTM WND DMG 3 NE ASHLAND 33.30N 85.80W
03/15/2008 CLAY AL EMERGENCY MNGR
CLAY COUNTY EMA REPORTS COLLAPSE OF AN AIRCRAFT HANGAR
WITH DEBRIS BLOWN 100-150 YDS.
&&
GGOGGINSLocal storm report, Mar 15, 7:10 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
710 AM CDT SAT MAR 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 AM HAIL MILLPORT 33.56N 88.08W
03/15/2008 E1.75 INCH LAMAR AL EMERGENCY MNGR
GOLF BALL SIZED HAIL IN THE CITY OF MILLPORT.
0145 AM HAIL 1 S CARROLLTON 33.25N 88.10W
03/15/2008 E0.75 INCH PICKENS AL LAW ENFORCEMENT
PENNY SIZED HAIL REPORTED ON STATE ROUTE 17 JUST SOUTH OF
CARROLLTON.
0215 AM HAIL 3 NW TUSCALOOSA 33.26N 87.57W
03/15/2008 E0.88 INCH TUSCALOOSA AL EMERGENCY MNGR
0224 AM HAIL 4 WNW DUNCANVILLE 33.08N 87.47W
03/15/2008 E0.88 INCH TUSCALOOSA AL AMATEUR RADIO
HAIL UP TO NICKEL SIZE REPORTED ON BEAR CREEK ROAD.
0237 AM HAIL 9 W HUEYTOWN 33.45N 87.16W
03/15/2008 E1.00 INCH JEFFERSON AL AMATEUR RADIO
QUARTER SIZED HAIL WAS REPORTED ON LOCK 17 ROAD NEAR
PLEASANT GROVE.
0247 AM HAIL 2 NE WOODSTOCK 33.22N 87.13W
03/15/2008 E0.50 INCH BIBB AL AMATEUR RADIO
DIME SIZED HAIL REPORTED IN THE GREEN POND COMMUNITY.
0255 AM HAIL 4 W BIRMINGHAM 33.52N 86.86W
03/15/2008 E1.25 INCH JEFFERSON AL PUBLIC
HALF DOLLAR SIZED HAIL REPORTED ON I-20 BETWEEN EXIT 120
AND ARKADELPHIA ROAD.
0256 AM HAIL 3 NNW WARRIOR 33.85N 86.83W
03/15/2008 E0.50 INCH BLOUNT AL AMATEUR RADIO
REPORTED ON I-65 AT HIGHWAY 160.
0256 AM HAIL 5 SSW BIRMINGHAM 33.46N 86.84W
03/15/2008 E0.50 INCH JEFFERSON AL AMATEUR RADIO
REPORTED ON WEST OXMOOR ROAD.
0257 AM TSTM WND DMG 5 NE WOODSTOCK 33.26N 87.08W
03/15/2008 TUSCALOOSA AL AMATEUR RADIO
LARGE TREE BLOWN DOWN JUST SOUTH OF BELLVIEW BAPTIST
CHURCH.
0259 AM HAIL BIRMINGHAM 33.53N 86.80W
03/15/2008 E0.75 INCH JEFFERSON AL EMERGENCY MNGR
PENNY SIZED HAIL IN DOWNTOWN BIRMINGHAM.
0300 AM HAIL 2 NE HELENA 33.31N 86.82W
03/15/2008 E0.50 INCH SHELBY AL AMATEUR RADIO
REPORTED NEAR PELHAM HIGH SCHOOL.
0302 AM HAIL 2 SSW CAHABA HEIGHTS 33.43N 86.74W
03/15/2008 E0.50 INCH JEFFERSON AL AMATEUR RADIO
REPORTED AT I-459 AND CAHABA RIVER ROAD.
0305 AM HAIL 3 WSW ALABASTER 33.21N 86.86W
03/15/2008 E1.50 INCH SHELBY AL PUBLIC
REPORTED IN MAYLENE.
0339 AM HAIL 3 NNE ALABASTER 33.26N 86.80W
03/15/2008 E0.50 INCH SHELBY AL AMATEUR RADIO
REPORTED AT I-65 AND CR-11.
0347 AM HAIL 5 S ALABASTER 33.15N 86.81W
03/15/2008 E1.00 INCH SHELBY AL TRAINED SPOTTER
QUARTER SIZED HAIL WAS REPORTED AT CR-22 AND CR-16 IN
MONTEVALLO.
0349 AM HAIL 3 S ALABASTER 33.18N 86.82W
03/15/2008 E1.00 INCH SHELBY AL AMATEUR RADIO
QUARTER SIZED HAIL REPORTED ON AL-119.
0350 AM HAIL 4 SE ALABASTER 33.18N 86.78W
03/15/2008 E0.75 INCH SHELBY AL NWS EMPLOYEE
PENNY SIZED HAIL AT THE NWS OFFICE IN CALERA.
0400 AM TSTM WND DMG 3 NE ASHLAND 33.30N 85.80W
03/15/2008 CLAY AL EMERGENCY MNGR
CLAY COUNTY EMA REPORTS COLLAPSE OF AN AIRCRAFT HANGAR
WITH DEBRIS BLOWN 100-150 YDS.
0403 AM HAIL COLUMBIANA 33.18N 86.60W
03/15/2008 E1.00 INCH SHELBY AL TRAINED SPOTTER
0406 AM HAIL LINEVILLE 33.31N 85.75W
03/15/2008 M0.50 INCH CLAY AL EMERGENCY MNGR
0406 AM TSTM WND GST LINEVILLE 33.31N 85.75W
03/15/2008 M51.00 MPH CLAY AL EMERGENCY MNGR
&&
GGOGGINSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 7:06 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 39 min |
| Mar 15, 12:33 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens, Tuscaloosa | 26 min |
| Mar 15, 12:50 AM CDT | Severe Thunderstorm Warning | BMX | Marion | 55 min |
| Mar 15, 12:53 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Walker | 52 min |
| Mar 15, 1:06 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 54 min |
| Mar 15, 1:14 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 31 min |
| Mar 15, 1:40 AM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 50 min |
| Mar 15, 1:51 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Greene, Pickens, Tuscaloosa | 39 min |
| Mar 15, 2:14 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 46 min |
| Mar 15, 2:29 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Hale, Jefferson, St. Clair, Shelby and 1 more | 46 min |
| Mar 15, 2:34 AM CDT | Severe Thunderstorm Warning | BMX | Blount | 41 min |
| Mar 15, 2:40 AM CDT | Severe Thunderstorm Warning | BMX | Hale, Tuscaloosa | 20 min |
| Mar 15, 2:52 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 38 min |
| Mar 15, 3:01 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah, St. Clair | 29 min |
| Mar 15, 3:10 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Calhoun, Chilton, Clay, Coosa, Jefferson and 3 more | 50 min |
| Mar 15, 3:25 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Shelby | 20 min |
| Mar 15, 3:57 AM CDT | Severe Thunderstorm Warning | BMX | Shelby, Talladega | 33 min |
| Mar 15, 4:00 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Clay, Randolph, Tallapoosa | 45 min |
| Mar 15, 6:45 AM CDT | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 12 hr |
| Mar 15, 7:04 AM CDT | Severe Thunderstorm Warning | BMX | Marion | 41 min |
| Mar 15, 9:16 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 59 min |
| Mar 15, 9:46 AM CDT | Tornado Warning | BMX | Blount, Etowah, St. Clair | 34 min |
| Mar 15, 10:13 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne, Etowah | 47 min |
| Mar 15, 10:31 AM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Cleburne, Etowah | 39 min |
| Mar 15, 1:30 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 45 min |
| Mar 15, 1:52 PM CDT | Tornado Warning | BMX | Cleburne | 13 min |
| Mar 15, 3:32 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph | 28 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.